# SDR SIMA200426905

- Difficulty date: September 15, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N732DH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145358
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521721009
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION, THE FORWARD GALLEY FLOOR DIGITAL WAS FOUND CORRODED.  CUT OUT A DAMAGED SECTION FROM EXISTING DIGITAL AND CLEANED AREA.  FABRICATED TWO REPAIR DOUBLERS AND SHIMS. REPAIR DONE IAW EMB 145 SRM, SRM 145/1142 REV 27, CHAPTER 53-21-10 AND 51-40-06.  (M)
